I was being treated with minocycline, 100mg, twice a day for 1 1/2 years by a dermatologist for its' "anti-inflammatory effect". My legs turned blue and swollen; he performed no bloodwork nor did any tests. When I left his 'care' and stopped the medication, my skin on my lower legs came off in sheets! I still have extremely dry skin on both lower legs and have developed a chronic 'itching' and 'peeling' of the skin for 3 months, now. Will this continue? For how long will it take for my body to rid itself of this toxin? My life has turned miserable because of this and my skin on my lower legs is still thickened. I am being treated for the pyoderma gangrenosum at a wound clinic operated by our local hospital. Please Help! I'm a 61 year old white male. Thank You.
- Minocycline Information for Consumers
- Minocycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minocycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2010 • 1 answer
Posted 14 Feb 2011 • 2 answers
Posted 4 Mar 2013 • 1 answer
I was diagnosed with traction alopecia. The dermatologist prescribed spironolactone 25 mg for me to?
Posted 19 Mar 2016 • 1 answer
I believe I have autoimmune progesterone dermatitis and have suffered,,and that is an understatement
Posted 27 May 2016 • 0 answers